Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Restrictions of the disc algebra described locally


Author: Arne Stray
Journal: Proc. Amer. Math. Soc. 136 (2008), 2933-2936
MSC (2000): Primary 30E05
Published electronically: March 14, 2008
MathSciNet review: 2399060
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • 2. John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • 3. Kenneth Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1962. MR 0133008
  • 4. Morisuke Hasumi, Interpolation sets for logmodular Banach algebras, Osaka J. Math. 3 (1966), 303–311. MR 0209842

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30E05

Retrieve articles in all journals with MSC (2000): 30E05


Additional Information

Arne Stray
Affiliation: Department of Mathematics, University of Bergen, Allegt 55, N-5000 Bergen, Norway

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09329-5
Received by editor(s): September 13, 2006
Received by editor(s) in revised form: August 21, 2007
Published electronically: March 14, 2008
Additional Notes: The author was supported by the Norwegian Research Council, grant 177355, and by the ESF Research Networking Programme HCAA
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.